Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Loose stools and fever. On calpol and amoxicillin. Why are they slimy?

Hi ,My 4 year old boy has loose stools and fever 100 F,chesty cough .we are giving him calpol and amoxicillin .after giving calpol the temp goes down ,but still has the loose stools,small amount,like slimmy in consistency.whether domstal drops will help in this or what i have to do/ Waiting for your answer. Thank you, TOM
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Neonatology 's  Response
Your boy may have loose stools and fever..
If loosebstools are there from the beginning, amoxyl is not the ideal drug of choice.
If loose stools came later after starting the medicines,it can be from amoxycillin itself.
Domstal will not help in this condition.
Give good amount of fluids and take the child to the doctor for reassessment.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor